# SDR QXEA200602179

- Difficulty date: August 21, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 18,710 hours, 26,857 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - NR 1 AC GENERATOR CAUTION ILLUMINATED IN FLIGHT.  FOLLOWED CHECK LIST, CYCLED SWITCH NR 1 AC GENERATOR CAUTION EXTINGUISHED.  NO OTHER ABNORMALITIES NOTED.  MAINTENANCE PERFORMED GROUND RUN AND C/W FUNCTIONAL TEST OF THE AC POWER.  TESTED GOOD NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
